# SDR QXEA2010081600481

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 7,795 hours, 8,544 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER  FAIL RECEIVED AFTER TURNING RADAR ON STANDBY ENROUTE. TRIED CYCLING AND MESSAGE RETURNED. DIVERTED TO GEG. LANDING UNEVENTFUL. PLACED ON MEL 34-40-1. PERFORMED OPS TEST AND FOUND NO DEFECTS IAW TASK 34-41-00-710-802. CLEARED MEL. RETURNED TO SERVICE. NO PARTS REPLACED.
